Alert archive / Kentucky / River Flood Warnings in 2014
River Flood Warning 4, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at Feb 21, 2014, 11:27 PM EST for Whitley County, Kentucky. It took effect at Feb 22, 2014, 6:54 AM EST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 11:27 PM EST (04:27 UTC)
- In effect from
- Feb 22, 2014, 6:54 AM EST
- Expired
- Feb 23, 2014, 2:05 AM EST
- In force
- 19 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Whitley County, KY
The radar
The Knoxville radar (KMRX), 104 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Williamsburg (WLBK2). The gauge peaked at 21.39 ft at Feb 22, 2014, 7:00 AM EST.
- Action stage
- 17 ft
- Minor stage
- 21 ft
- Moderate stage
- 27.5 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03404000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
534
WGUS43 KJKL 220427
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
1127 PM EST FRI FEB 21 2014
...THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY...
THE CUMBERLAND RIVER AT WILLIAMSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT.
CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY
THIS FORECAST TAKE NECESSARY PRECAUTIONS.
THE NEXT UPDATE WILL BE ISSUED BY 10 AM SATURDAY.
&&
KYC235-221627-
/O.NEW.KJKL.FL.W.0004.140222T1200Z-140223T0705Z/
/WLBK2.1.ER.140222T1200Z.140222T1800Z.140223T0105Z.NO/
1127 PM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KENTUCKY HAS ISSUED A
* FLOOD WARNING FOR
THE CUMBERLAND RIVER AT WILLIAMSBURG.
* FROM SATURDAY MORNING TO LATE SATURDAY NIGHT.
* AT 11:00 PM FRIDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE DURING THE OVERNIGHT HOURS AND
CONTINUE TO RISE TO NEAR 21.4 FEET BY EARLY SATURDAY AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY EVENING.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES.
&&
LAT...LON 3680 8407 3681 8426 3698 8429 3697 8443
3672 8437 3670 8407
$$3 follow-up statements
248
WGUS83 KJKL 221202
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
702 AM EST SAT FEB 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
KENTUCKY...
THE CUMBERLAND RIVER AT WILLIAMSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY
THIS FORECAST TAKE NECESSARY PRECAUTIONS.
THE NEXT UPDATE WILL BE ISSUED BY 2 PM EST SATURDAY.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT.
&&
KYC235-230002-
/O.EXT.KJKL.FL.W.0004.140222T1154Z-140223T0705Z/
/WLBK2.1.ER.140222T0609Z.140222T1030Z.140223T0105Z.NO/
702 AM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE CUMBERLAND RIVER AT WILLIAMSBURG.
* UNTIL LATE TONIGHT.
* AT 6:00 AM SATURDAY THE STAGE WAS 21.4 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS NEARING A CREAST OF AROUND 21.5 FEET
BY EARLY THIS AFTERNOON. THE RIVER WILL FALL TO BELOW FLOOD
STAGE BY THIS EVENING.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES.
&&
LAT...LON 3680 8407 3681 8426 3698 8429 3697 8443
3672 8437 3670 8407134
WGUS83 KJKL 221808
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
108 PM EST SAT FEB 22 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
KENTUCKY...
THE CUMBERLAND RIVER AT WILLIAMSBURG
THE KENTUCKY RIVER NEAR RAVENNA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY
THIS FORECAST TAKE NECESSARY PRECAUTIONS.
THE NEXT UPDATE WILL BE ISSUED BY 8 PM.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT.
&&
KYC235-230041-
/O.EXT.KJKL.FL.W.0004.000000T0000Z-140223T0041Z/
/WLBK2.1.ER.140222T0609Z.140222T1330Z.140222T1841Z.NO/
108 PM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT 12:00 PM SATURDAY THE STAGE WAS 21.2 FEET.
* FLOOD STAGE IS 21.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS AFTERNOON.
* AT 21.0 FEET...FLOODING THREATENS LOW LYING ROADS AND STRUCTURES. .
&&
LAT...LON 3680 8407 3681 8426 3698 8429 3697 8443
3672 8437 3670 8407
$$
KYC065-230600-
/O.EXT.KJKL.FL.W.0005.000000T0000Z-140223T0600Z/
/RAVK2.1.ER.140223T0000Z.140223T0000Z.140223T0000Z.UU/
108 PM EST SAT FEB 22 2014
THE FLOOD WARNING CONTINUES FOR
THE KENTUCKY RIVER NEAR RAVENNA.
* AT 12:15 PM SATURDAY THE STAGE WAS 20.6 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
* AT 21.0 FEET...LOW LYING AREAS FLOOD. RED,LICK,ROAD, MILLERS CREEK
ROAD, DARK HOLLOW ROAD, AND NOLAND CREEK ROAD FLOOD IN SEVERAL
PLACES..
&&
LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
$$824
WGUS83 KJKL 221956
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
256 PM EST SAT FEB 22 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN KENTUCKY...
THE CUMBERLAND RIVER AT WILLIAMSBURG
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUE TO MONITOR NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA
OUTLET FOR ADDITIONAL INFORMATION. IF YOU ARE IN AREAS AFFECTED BY
THIS FORECAST TAKE NECESSARY PRECAUTIONS.
THE NEXT UPDATE WILL BE ISSUED BY 10 PM.
&&
KYC235-222026-
/O.CAN.KJKL.FL.W.0004.000000T0000Z-140223T0041Z/
/WLBK2.1.ER.140222T0609Z.140222T1330Z.140222T1833Z.NO/
256 PM EST SAT FEB 22 2014
THE FLOOD WARNING IS CANCELLED FOR
THE CUMBERLAND RIVER AT WILLIAMSBURG.
* AT 2:00 PM SATURDAY THE STAGE WAS 20.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FELL BELOW FLOOD STAGE AT 1:33 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 19.5 FEET BY TOMORROW
MORNING.
&&
LAT...LON 3680 8407 3681 8426 3698 8429 3697 8443
3672 8437 3670 8407
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at Feb 21, 10:16 PM EST, 1 hour 11 minutes earlier.
Area forecast discussion, Feb 21, 10:16 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1016 PM EST FRI FEB 21 2014 .UPDATE... ISSUED AT 1016 PM EST FRI FEB 21 2014 BASED ON OBSERVED DEW POINTS EARLY IN THE EVENING AND TEMPERATURES TRENDS...HAVE DROPPED LOWS A BIT FURTHER FOR TONIGHT...MAINLY FOR VALLEYS. UPDATE ISSUED AT 639 PM EST FRI FEB 21 2014 HAVE LOWERED VALLEYS TEMPS TONIGHT...ESPECIALLY IN OUR SE COUNTIES. DRY AIR AND EASING WINDS SHOULD ALLOW DECOUPLING AND A SHARP DROP IN TEMPS. A BIT MORE WIND IN THE NORTH MAY TRY TO COMBAT DECOUPLING. WILL SEE HOW THINGS GO THIS EVENING TO EVALUATE IF FURTHER REDUCTIONS MAY BE NEEDED. HAVE ALSO RAISED TEMPS SLIGHTLY FOR SATURDAY...WITH WARM AIR ADVECTION AND SUNSHINE THROUGH HIGH THIN CLOUDS BEING SUPPORTIVE OF A SHARP REBOUND WITH READINGS CLOSE TO MOS. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 220 PM EST FRI FEB 21 2014 COLD FRONT AND ASSOCIATED PCPN HAS PUSHED EAST WITH ONLY A FEW COLD CU TO MAR AN OTHERWISE MILD SPRING DAY. HIGH PRESSURE BUILDING INTO ERN KY FROM THE GULF STATES WILL HELP TO RAISE TEMPS IN THE SHORT TERM. CURRENT WINDS WITH GUSTS OVER 20 MPH ARE KEEPING THE AIR WELL MIXED AND TEMPS HAVE ONLY BEEN ABLE TO CLIMB TO AROUND 50. WINDS WILL SLACK OFF OVERNIGHT AND WITH A NOCTURNAL INVERSION AND TEMPS WILL DROP TO AROUND THE FREEZING MARK. WITH CLEAR SKIES THERE WILL LIKELY BE PATCHES OF FROST ON CARS AND ELEVATED SURFACES. WINDS WILL PICK UP AGAIN ON SATURDAY FROM THE SOUTHWEST WITH HIGH TEMPS RISING TO NEAR 60 BEFORE CLOUDS ROLL IN WITH THE NEXT SHORT WAVE EARLY SUNDAY MORNING. EXPECT LOW TEMPS IN THE UPPER 30S WITH A SLIGHT CHANCE OF RAIN NORTH OF THE MOUNTAIN PARKWAY. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 317 PM EST FRI FEB 21 2014 STARTING AT THE UPPER LEVELS...500MB ANALYSIS SHOWS MODELS TO BE IN FAIRLY GOOD AGREEMENT THROUGH THE MID TERM...AS A 500MB LOW RESTS OVER JAMES BAY...AND MUCH OF THE NORTHERN CONUS IS IN A SLIGHT TROUGHING PATTERN. KY WILL REMAIN IN ZONAL FLOW SUNDAY INTO MONDAY...THOUGH AIR WILL BE GETTING PULLED IN FROM THE NORTHERN PLAIN STATES...SO STILL EXPECTING A DECREASE IN TEMPERATURES AS WE HEAD INTO MONDAY. BY MONDAY NIGHT AND THROUGH THE REST OF THE EXTENDED...THE OVERALL PATTERN IS FOR THE UPPER LEVEL TROUGH TO STRENGTHEN...AND COLDER MORE ARCTIC AIR TO FILTER DOWN INTO THE OHIO RIVER VALLEY. SEVERAL SHORTWAVES WILL RIDE THROUGH THIS TROUGHING PATTERN OVER THE COURSE OF THE EXTENDED. UNFORTUNATELY...WITH THIS TYPE OF SET UP...MODELS HAVE A HARD TIME PINPOINTING THE EXACT TRACK OF THE PRECIP...AND THEREFORE THE MOISTURE AVAILABILITY AND COVERAGE LOSE CONFIDENCE AS WELL. AS OF YESTERDAY...MODELS WERE SHOWING A SMALL SYSTEM DEVELOPING AND PASSING THROUGH THE OHIO VALLEY AT THE BEGINNING OF THE PERIOD. THIS TREND HAS CONTINUED INTO THE LATEST MODEL RUNS TODAY...BUT PRECIP COVERAGE...TIMING...AND LOCATION ARE STILL SOMEWHAT IN QUESTION...WITH THE NAM80 AND GEM LINGERING PRECIP ACROSS MUCH OF THE REGION THROUGH SUNDAY NIGHT...WHILE THE ECMWF AND GFS ARE MORE PATCHY IN THEIR SOLUTIONS AND HAVE IT EXITING NO LATER THAN SUNDAY EVENING. ADDED IN CHANCE POPS...MAINLY ACROSS THE FAR NORTHERN CWA...AS MODELS WERE AT LEAST IN AGREEMENT THAT THIS IS WHERE THE BEST QPF WILL OCCUR. KEPT WITH SLIGHT CHANCES ELSEWHERE. THE NEXT WAVE WILL BE MONDAY NIGHT INTO TUESDAY. MODELS ARE HAVING A PARTICULARLY HARD TIME WITH THIS SYSTEM...AS NOW MOST OF THE LATEST RUNS ARE SHOWING IT ALMOST COMPLETELY MISSING KY ALTOGETHER...WHILE THE GFS BRINGS A GOOD SWATH OF PRECIP ACROSS THE REGION. GIVEN THE LATEST GFS RUN...IT DOES SEEM TO BE OVERDOING THE PRECIP...SO WOULD TEND TO FAVOR A MORE GEM/ECMWF SOLUTION WHERE THE MAIN WAVE MOVES JUST NORTH OF THE REGION. TUESDAY NIGHT INTO WEDNESDAY WILL BE YET ANOTHER WAVE...AND SO ON THROUGH THE REST OF THE FORECAST PERIOD. AS MUCH OF THIS PRECIP WILL FALL DURING THE OVERNIGHT HOURS WHILE TEMPS ARE IN A FALLING TREND...EXPECT THERE TO BE MAINLY RAIN DURING THE DAY...TRANSITIONING TO SNOW OVERNIGHT IN MOST AREAS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 639 PM EST FRI FEB 21 2014 VFR WITH NO SIGNIFICANT WIND IS EXPECTED THROUGH THE PERIOD. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...HAL SHORT TERM...DUSTY LONG TERM...JMW AVIATION...HAL
Hazardous weather outlook, Feb 21, 3:32 PM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 332 PM EST FRI FEB 21 2014 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-222345- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 332 PM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SNOW WILL BE POSSIBLE SUNDAY NIGHT...MONDAY NIGHT...AND AGAIN TUESDAY NIGHT THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STORM DAMAGE FROM LAST NIGHT OR REPORTS OF LOCALIZED FLOODING. DUSTY
In the hours before
Local storm report, Feb 21, 5:28 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON KY
528 PM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM TSTM WND DMG EUBANK 37.28N 84.65W
02/20/2014 PULASKI KY TRAINED SPOTTER
TREES WERE REPORTED DOWN ALONG FREEDOM CHURCH ROAD. ALSO
TREE LIMBS WITH A DIAMETER OF 4 TO 5 INCHES.
1127 PM HAIL BRODHEAD 37.40N 84.42W
02/20/2014 M0.50 INCH ROCKCASTLE KY EMERGENCY MNGR
1135 PM TSTM WND DMG S MOUNT VERNON 37.36N 84.34W
02/20/2014 ROCKCASTLE KY DEPT OF HIGHWAYS
TREES DOWN ACROSS HWY 1249 RUNNING SOUTH OF MOUNT VERNON
1138 PM TSTM WND DMG 2 N CO OPERATIVE 36.72N 84.61W
02/20/2014 MCCREARY KY DEPT OF HIGHWAYS
TREE DOWN ACROSS HWY 3258 AT MILE MARKER 3
1140 PM TSTM WND DMG 3 W PARKERS LAKE 36.84N 84.53W
02/20/2014 MCCREARY KY DEPT OF HIGHWAYS
SEVERAL TREES DOWN ACROSS HWY 927
1146 PM TSTM WND DMG 5 WSW STANTON 37.81N 83.94W
02/20/2014 POWELL KY DEPT OF HIGHWAYS
TWO TREES DOWN ON FRAMES BRANCH ROAD
1150 PM TSTM WND DMG 6 NW STANTON 37.91N 83.93W
02/20/2014 POWELL KY PUBLIC
TECHNICIAN REPORTED LARGE LIMBS SNAPPED OFF ALONG TOPS OF
TREES AT NWR TRANSMITTER SITE
1150 PM TSTM WND DMG 6 SSE MOUNT STERLING 37.98N 83.90W
02/20/2014 MONTGOMERY KY DEPT OF HIGHWAYS
TREE DOWN ON FOX ROAD IN CAMARGO
1155 PM TSTM WND DMG WHITLEY CITY 36.72N 84.48W
02/20/2014 MCCREARY KY DEPT OF HIGHWAYS
TREE DOWN ACROSS HWY 1651
1203 AM TSTM WND DMG 2 ENE STRUNK 36.64N 84.40W
02/21/2014 MCCREARY KY DEPT OF HIGHWAYS
TREE DOWN ACROSS HWY 1470
1205 AM TSTM WND DMG NEW ZION 37.47N 83.90W
02/21/2014 JACKSON KY TRAINED SPOTTER
BARN DOORS BLOWN OFF. SECTIONS OF FENCE REMOVED ON NEW
ZION RIDGE ROAD.
1205 AM TSTM WND DMG 2 WNW DUCKRUN 36.75N 84.35W
02/21/2014 MCCREARY KY DEPT OF HIGHWAYS
TREE DOWN ON KY-478 AT MILE MARKER 4
1207 AM TSTM WND DMG 2 S DUCKRUN 36.71N 84.32W
02/21/2014 WHITLEY KY DEPT OF HIGHWAYS
TREE DOWN ACROSS HWY 1673 AT MILE MARKER 1.2
1210 AM TSTM WND DMG 1 N HEIDELBERG 37.57N 83.78W
02/21/2014 LEE KY DEPT OF HIGHWAYS
TREES DOWN HIGHWAY 399.
1225 AM TSTM WND DMG PROCTOR 37.57N 83.71W
02/21/2014 LEE KY DEPT OF HIGHWAYS
TREES DOWN HIGHWAY 3150.
1225 AM TSTM WND DMG BARBOURVILLE 36.87N 83.88W
02/21/2014 KNOX KY DEPT OF HIGHWAYS
TREES DOWN INTERSECTION OF HIGHWAYS 459 AND 6.
1230 AM TSTM WND DMG SEXTONS CREEK 37.32N 83.78W
02/21/2014 CLAY KY DEPT OF HIGHWAYS
TREES DWON HIGHWAY 577.
1230 AM TSTM WND DMG MAJOR 37.41N 83.70W
02/21/2014 OWSLEY KY DEPT OF HIGHWAYS
TREES DWON HIGHWAY 2025 AT WHITE OAK.
1230 AM TSTM WND DMG TALLEGA 37.56N 83.59W
02/21/2014 LEE KY DEPT OF HIGHWAYS
TREES DWON HIGHWAY 708.
1234 AM TSTM WND DMG 4 WNW VANCLEVE 37.64N 83.49W
02/21/2014 WOLFE KY 911 CALL CENTER
TREE DOWN ON CAVE BRANCH ROAD NEAR BETHANY
1245 AM TSTM WND DMG GOINS 36.70N 83.94W
02/21/2014 WHITLEY KY DEPT OF HIGHWAYS
TREES DOWN HIGHWAY 92E CLOSE TO BELL COUNTY LINE.
1255 AM TSTM WND DMG 2 WNW CONFLUENCE 37.28N 83.41W
02/21/2014 LESLIE KY DEPT OF HIGHWAYS
TREE ACROSS OPOSSUM BEND ROAD.
0100 AM TSTM WND DMG 1 WSW MOSLEY BEND 37.27N 83.37W
02/21/2014 LESLIE KY DEPT OF HIGHWAYS
TREE ACROSS ROAD ON BILLS BRANCH ROAD.
0104 AM TSTM WND DMG 3 E MOSLEY BEND 37.28N 83.31W
02/21/2014 PERRY KY DEPT OF HIGHWAYS
TREE ACROSS ROAD AT YERKES.
0112 AM TSTM WND DMG HAZARD 37.25N 83.20W
02/21/2014 PERRY KY DEPT OF HIGHWAYS
TREES ACROSS ROADS ON RACOON CREEK AND GLOMAWR.
0112 AM TSTM WND DMG 2 SW ARY 37.36N 83.17W
02/21/2014 PERRY KY DEPT OF HIGHWAYS
TREE ACROSS LAUREL MOUNTAIN ROAD.
0115 AM TSTM WND DMG DECOY 37.50N 83.09W
02/21/2014 KNOTT KY DEPT OF HIGHWAYS
TREE DOWN. TIME ESTIMATED FROM RADAR.
0116 AM TSTM WND DMG CUTSHIN 37.09N 83.26W
02/21/2014 LESLIE KY DEPT OF HIGHWAYS
TREES ACROSS ROAD.
0120 AM TSTM WND DMG PAINTSVILLE 37.82N 82.81W
02/21/2014 JOHNSON KY UTILITY COMPANY
REPORT MADE BY BIG SANDY RECC. THIS IS A COUNTY-WIDE
REPORT OF DOWNED TREES AND POWERLINES WITH 3 OUTAGES
REPORTED.
0120 AM TSTM WND DMG 5 W HINDMAN 37.34N 83.08W
02/21/2014 KNOTT KY DEPT OF HIGHWAYS
TREE DOWN IN EMALENA
0120 AM TSTM WND DMG 2 E DALEY 37.14N 83.19W
02/21/2014 PERRY KY DEPT OF HIGHWAYS
TREE ACROSS THE ROAD AT THE LOST CREEK TRAILER PARK.
0122 AM TSTM WND DMG HINDMAN 37.33N 82.98W
02/21/2014 KNOTT KY UTILITY COMPANY
REPORT MADE BY BIG SANDY RECC. THIS IS A COUNTY-WIDE
REPORT OF DOWNED TREES AND POWERLINES WITH 3 OUTAGES
REPORTED.
0122 AM TSTM WND DMG HINDMAN 37.33N 82.98W
02/21/2014 KNOTT KY PUBLIC
TREE DOWN ON HWY 550.
0125 AM TSTM WND DMG 1 SW BLEDSOE 36.92N 83.38W
02/21/2014 HARLAN KY DEPT OF HIGHWAYS
TREE ACROSS ROAD ON REUBENS BRANCH ROAD NEAR BOTTOM OF
PINE MOUNTAIN.
0129 AM TSTM WND DMG PRESTONSBURG 37.67N 82.77W
02/21/2014 FLOYD KY UTILITY COMPANY
REPORT MADE BY BIG SANDY RECC. THIS IS A COUNTY-WIDE
REPORT OF DOWNED TREES AND POWERLINES. 10 OUTAGES HAVE
BEEN REPORTED.
0130 AM TSTM WND DMG VAN LEAR 37.77N 82.76W
02/21/2014 JOHNSON KY DEPT OF HIGHWAYS
TREES DWON IN VAN LEAR AND WEST VAN LEAR. TIME ESTIMATED
FROM RADAR.
0130 AM TSTM WND DMG 1 W PRESTONSBURG 37.67N 82.78W
02/21/2014 FLOYD KY DEPT OF HIGHWAYS
2 TREES DOWN HIGHWAY 1426 ALONG ABBOTTS CREEK.
0132 AM TSTM WND DMG PINE TOP 37.27N 82.88W
02/21/2014 KNOTT KY DEPT OF HIGHWAYS
HIGHWAY DEPT REPORTED TREE DOWN. TIME ESTIMATED FROM
RADAR.
0133 AM TSTM WND DMG OFFUTT 37.85N 82.73W
02/21/2014 JOHNSON KY DEPT OF HIGHWAYS
TREES DOWN TIME ESTIMATED FROM RADAR.
0134 AM TSTM WND DMG MEALLY 37.80N 82.73W
02/21/2014 JOHNSON KY DEPT OF HIGHWAYS
TREES DOWNED. TIME ESTIMATED FROM RADAR.
0136 AM TSTM WND DMG 1 W ALPHORETTA 37.56N 82.79W
02/21/2014 FLOYD KY DEPT OF HIGHWAYS
TREES DOWN ON HWY 1210 AT STEVENS BRANCH.
0137 AM TSTM WND DMG PRESTONSBURG 37.67N 82.77W
02/21/2014 FLOYD KY OTHER FEDERAL
REPORT MADE BY FAA AT PRESTONSBURG AIRPORT. WIND DAMAGE
TO ROOFS OF 2 HANGERS. ONE HANGER LOST HALF OF A ROOF
WHILE THE OTHER LOST A SECTION OFF THE ROOF.
0137 AM TSTM WND DMG 3 E PRESTONSBURG 37.67N 82.71W
02/21/2014 FLOYD KY DEPT OF HIGHWAYS
7 TREES DOWN ON LODGE ROAD AT DEWEY LAKE.
0140 AM TSTM WND DMG PUTNEY 36.91N 83.23W
02/21/2014 HARLAN KY DEPT OF HIGHWAYS
TREES ACROSS ROAD AND PHONE LINES.
0140 AM TSTM WND DMG TOMAHAWK 37.87N 82.59W
02/21/2014 MARTIN KY DEPT OF HIGHWAYS
TREE DOWN. TIME ESTIMATED FROM RADAR.
0140 AM TSTM WND DMG MILO 37.91N 82.56W
02/21/2014 MARTIN KY DEPT OF HIGHWAYS
TREE DOWN. TIME ESTIMATED FROM RADAR.
0142 AM TSTM WND DMG 1 E INEZ 37.87N 82.52W
02/21/2014 MARTIN KY DEPT OF HIGHWAYS
TREE DOWN IN BLACK LOG. TIME ESTIMATED FROM RADAR.
0145 AM NON-TSTM WND DMG INEZ 37.87N 82.54W
02/21/2014 MARTIN KY PUBLIC
ROOF WAS BLOWN OFF THE HOUSE.
0147 AM TSTM WND DMG COALPOINT 37.78N 82.44W
02/21/2014 MARTIN KY DEPT OF HIGHWAYS
TREE DOWN ON MEATHOUSE ROAD AND TREE DOWN ON WOLFE CREEK
ROAD. TIME ESTIMATED FROM RADAR.
0149 AM TSTM WND DMG HODE 37.89N 82.43W
02/21/2014 MARTIN KY DEPT OF HIGHWAYS
TREE DOWN IN HODE. TIME ESTMIATED FROM RADAR.
0152 AM TSTM WND DMG PIKEVILLE 37.48N 82.51W
02/21/2014 PIKE KY EMERGENCY MNGR
COUNTY-WIDE DAMAGE. TREE DOWN NEAR THE US 119 EXIT ON KY
194. TREE DOWN AT THE MOUTH OF RED CREEK ON US 460. TREE
DOWN ON KY 319 NEAR THE FOOT OF HARDY MOUNTAIN ON THE
BLACKBERRY SIDE. TREE DOWN ON US 460 AT THE POLLYANAN
TRAILER PARK. TREE DOWN ON KY 197 AT THE MOUTH OF
ROCKHOUSE OF MARROWBONE. POWER LINES DOWN AT 1567
RATLIFFS CREEK RD.
0700 AM HEAVY RAIN CARR CREEK 37.23N 82.97W
02/21/2014 M1.89 INCH KNOTT KY CO-OP OBSERVER
0700 AM HEAVY RAIN ISLAND CITY 37.37N 83.77W
02/21/2014 M1.01 INCH OWSLEY KY CO-OP OBSERVER
0700 AM HEAVY RAIN MOUNT VERNON 37.36N 84.34W
02/21/2014 M1.01 INCH ROCKCASTLE KY CO-OP OBSERVER
0700 AM HEAVY RAIN ONEIDA 37.27N 83.65W
02/21/2014 M1.20 INCH CLAY KY CO-OP OBSERVER
0700 AM HEAVY RAIN 1 E PAINTSVILLE 37.82N 82.79W
02/21/2014 M1.15 INCH JOHNSON KY CO-OP OBSERVER
0700 AM HEAVY RAIN 3 WSW PRESTONSBURG 37.66N 82.82W
02/21/2014 M1.05 INCH FLOYD KY NWS EMPLOYEE
0700 AM HEAVY RAIN PIPPA PASSES 37.33N 82.87W
02/21/2014 M1.50 INCH KNOTT KY CO-OP OBSERVER
0700 AM HEAVY RAIN ROGERS 37.74N 83.64W
02/21/2014 M1.09 INCH WOLFE KY CO-OP OBSERVER
0700 AM HEAVY RAIN 2 N SOMERSET 37.11N 84.61W
02/21/2014 M1.10 INCH PULASKI KY CO-OP OBSERVER
0700 AM HEAVY RAIN BUNCH 37.10N 84.24W
02/21/2014 M1.02 INCH LAUREL KY CO-OP OBSERVER
0700 AM HEAVY RAIN 4 N BEATTYVILLE 37.64N 83.71W
02/21/2014 M1.14 INCH LEE KY CO-OP OBSERVER
0700 AM HEAVY RAIN BAXTER 36.86N 83.33W
02/21/2014 M1.19 INCH HARLAN KY CO-OP OBSERVER
0700 AM HEAVY RAIN BARBOURVILLE 36.87N 83.88W
02/21/2014 M2.10 INCH KNOX KY CO-OP OBSERVER
0700 AM HEAVY RAIN CLOVER BOTTOM 37.50N 84.15W
02/21/2014 M1.10 INCH JACKSON KY CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S HARLAN 36.83N 83.32W
02/21/2014 M1.04 INCH HARLAN KY CO-OP OBSERVER
0700 AM HEAVY RAIN HAZARD 37.25N 83.20W
02/21/2014 M1.55 INCH PERRY KY CO-OP OBSERVER
0700 AM HEAVY RAIN 4 W MIDDLESBORO 36.61N 83.79W
02/21/2014 M1.42 INCH BELL KY CO-OP OBSERVER
0700 AM HEAVY RAIN 5 N MOUNT STERLING 38.13N 83.95W
02/21/2014 M1.17 INCH MONTGOMERY KY CO-OP OBSERVER
0700 AM HEAVY RAIN 1 NW WILLIAMSBURG 36.75N 84.18W
02/21/2014 M1.68 INCH WHITLEY KY CO-OP OBSERVER
0700 AM HEAVY RAIN 3 N HARLAN 36.88N 83.32W
02/21/2014 M1.24 INCH HARLAN KY CO-OP OBSERVER
0700 AM HEAVY RAIN BUCKHORN 37.35N 83.47W
02/21/2014 M1.20 INCH PERRY KY CO-OP OBSERVER
REPORT FROM COE AT BUCKHORN LAKE.
0700 AM HEAVY RAIN 6 N SANDY HOOK 38.18N 83.12W
02/21/2014 M1.00 INCH ELLIOTT KY CO-OP OBSERVER
COOP OBSERVER AT GIMLET.
0800 AM FLASH FLOOD ARKANSAS 37.58N 82.73W
02/21/2014 FLOYD KY EMERGENCY MNGR
WATER ACROSS ARKANSAS CREEK ROAD. ROAD HAS BEEN BLOCKED
OFF.
0910 AM HEAVY RAIN 3 NNE PINEVILLE 36.80N 83.68W
02/21/2014 M1.35 INCH BELL KY PUBLIC
SINCE MIDNIGHT.
&&
HALThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 8:48 PM EST | Areal Flood Warning | JKL | Magoffin | 10 hr |
| Feb 21, 9:34 PM EST | River Flood Advisory | JKL | Estill, Powell | 39 hr |
| Feb 21, 10:21 PM EST | River Flood Advisory | JKL | Owsley | 15 hr |
| Feb 22, 4:49 AM EST | River Flood Warning | JKL | Estill | 28 hr |
| Feb 22, 2:58 PM EST | River Flood Advisory | JKL | Whitley | 4 days |
Nearby
River Flood Warnings in Kentucky, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.